# SDR MALA965266

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- Engine: Pwa PW120A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Caution Light
- Condition: Illuminated
- Location: Nr 2 Bleed Air
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3223 - ON CLIMB-OUT FROM LNK, THE NR 2 BLEED AIR HOT CAUTION LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO LNK.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  (M)
